# SDR 20030802

- Difficulty date: February 26, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 21,149 hours, 28,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION, A SMALL LIGHTNING HOLE FOUND ON BOTTOM SIDE OF FUSELAGE DIRECTLY IN FRONT OF AFT PRESS BULKHEAD AT FS 545.50.  REPAIRED, AIRCRAFT RETURNED TO SERVICE.
